# SDR NACA2023102900001

- Difficulty date: October 29, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,549 hours, 18,730 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 0665000080401
- Part serial: 1007B
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RADAR RT ALSO SHOWS WINDSHEAR MESSAGE. REMOVED AND REPLACED WEATHER RADAR R/T OPS NORMAL IAW AMM 34-43-01.
